Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 97, NWS Springfield, MO

March 31, 2008Jasper County, Newton County, Missouri; Cherokee County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Mar 31, 2008, 12:19 PM CDT for Jasper County, Newton County, Missouri; Cherokee County, Kansas. It was in force for 71 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 12:19 PM CDT (17:19 UTC)
Expired
Mar 31, 2008, 1:30 PM CDT
In force
71 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Cherokee County, KS, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 95 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 1:14 PM CDTHAIL 0.75Joplin, MO
Mar 31, 1:16 PM CDTTSTM WND GST 55Joplin, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Mar 31, 8:44 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 311718
SVRSGF
KSC021-MOC097-145-311830-
/O.NEW.KSGF.SV.W.0097.080331T1719Z-080331T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 130 PM CDT.

* AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CRESTLINE TO 10
  MILES SOUTHWEST OF TREECE...MOVING EAST AT 40 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BAXTER SPRINGS BY 1225 PM CDT.
  GALENA AND CARL JUNCTION BY 1230 PM CDT.
  PURCELL...ORONOGO AND AIRPORT DRIVE BY 1235 PM CDT.
  WEBB CITY...JOPLIN...IRON GATES AND CARTERVILLE BY 1240 PM CDT.
  SHOAL CREEK DRIVE AND LEAWOOD BY 1245 PM CDT.

THE TOWNS OF RIVERTON...LOWELL...WACO...ASBURY...NECK CITY...REDINGS
MILL...OAKLAND PARK...LAKESIDE...DENNIS ACRES AND CLIFF VILLAGE ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 31.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3728 9470 3735 9431 3734 9409 3729 9409
      3729 9406 3702 9407 3690 9463 3698 9463
      3699 9492 3700 9492
TIME...MOT...LOC 1719Z 254DEG 38KT 3719 9466 3690 9489

$$

SCHAUMANN
2 follow-up statements
000 
WWUS53 KSGF 311753
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT MON MAR 31 2008

KSC021-MOC097-145-311830-
/O.CON.KSGF.SV.W.0097.000000T0000Z-080331T1830Z/
CHEROKEE KS-JASPER MO-NEWTON MO-
1252 PM CDT MON MAR 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR JASPER...NORTHERN NEWTON AND SOUTHEASTERN CHEROKEE COUNTIES...

AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NECK CITY TO
LAKESIDE TO REDINGS MILL...MOVING EAST AT 35 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

OTHER STORMS OVER CRAIG COUNTY OKLAHOMA WILL IMPACT THE WARNED AREA 
AS WELL.  THEREFORE THE SEVERE THUNDERSTORM WARNING REMAINS IN 
EFFECT FOR THE ENTIRE WARNED AREA.

SEVERE THUNDERSTORMS WILL BE NEAR...
  JASPER AND CARTHAGE BY 100 PM CDT.
  DIAMOND BY 110 PM CDT.
  SARCOXIE BY 125 PM CDT.

THE TOWNS OF CARYTOWN...FIDELITY...MAPLE GROVE...AVILLA...REEDS AND
DUDENVILLE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 31.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3728 9470 3735 9431 3734 9409 3729 9409
      3729 9406 3702 9407 3690 9463 3698 9463
      3699 9492 3700 9492
TIME...MOT...LOC 1752Z 260DEG 30KT 3731 9437 3716 9439
          3698 9452

$$

CRAMER
000 
WWUS53 KSGF 311837
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 PM CDT MON MAR 31 2008

KSC021-MOC097-145-311847-
/O.EXP.KSGF.SV.W.0097.000000T0000Z-080331T1830Z/
CHEROKEE KS-JASPER MO-NEWTON MO-
137 PM CDT MON MAR 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR JASPER...NORTHERN NEWTON AND
SOUTHEASTERN CHEROKEE COUNTIES EXPIRES AT 130 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3728 9470 3735 9431 3734 9409 3729 9409
      3729 9406 3702 9407 3690 9463 3698 9463
      3699 9492 3700 9492
TIME...MOT...LOC 1753Z 260DEG 30KT 3731 9436 3716 9438
          3698 9451

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:15 PM CDT, 4 minutes earlier.

Area forecast discussion, Mar 31, 12:15 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 PM CDT MON MAR 31 2008

...MESOSCALE CONVECTIVE DISCUSSION...

THE ENVIRONMENT OVER EXTREME SOUTHWEST MISSOURI IS BECOMING MORE
FAVORABLE FOR LARGE HAIL...DAMAGING WINDS...AND TORNADOES.  SO
FAR...STORMS HAVE BEEN MOSTLY ELEVATED...ALTHOUGH A COUPLE OF
SUPERCELLS HAVE BEEN ABLE TO EXTRACT PARCELS WITHIN THE BOUNDARY
LAYER TO PRODUCE TORNADOES.

TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ARE
APPROACHING THE MID 70S.  THIS WARMER ENVIRONMENT IS NOW ADVECTING
INTO SOUTHWEST MISSOURI.  WHEN MODIFYING THESE ADJUSTMENTS INTO AN
18Z WRF POINT FORECAST SOUNDING FOR NEWTON AND MCDONALD COUNTIES...A
SHARP INCREASE IN LOW LEVEL CAPE EXISTS.  MIXED LAYER CAPES INCREASE
TO AROUND 1000 J/KG.  MEANWHILE...SURFACE WINDS REMAIN BACKED TO
AROUND 170 TO 180 DEGREES...WHICH WILL BECOME MORE REALIZED IN THIS
EVOLVING ENVIRONMENT.  EFFECTIVE ENVIRONMENTAL HELICITIES IN THESE
REGION SHOULD INCREASE TO AROUND 200-300 M2S2.

STORMS THAT HAVE DEVELOPED OVER CRAIG COUNTY OKLAHOMA WILL BE MOVING
INTO EXTREME SOUTHWEST MISSOURI WITHIN THE NEXT HOUR OR TWO.  THE
NATIONAL WEATHER SERVICE WILL BE MONITORING THESE STORM CLOSELY FOR
TORNADO POTENTIAL.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 31, 8:28 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 AM CDT MON MAR 31 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
828 AM CDT MON MAR 31 2008

...SEVERE WEATHER AND FLOODING LIKELY TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...

  DAMAGING WINDS UP TO 60 MPH.
  LARGE HAIL UP TO GOLF BALL SIZE.
  ISOLATED TORNADOES.
  AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS WILL TRACK NORTHEAST ALONG AND
  NORTH OF A LINE FROM ANDERSON TO SPRINGFIELD TO OSAGE BEACH
  THROUGH 10 AM. THE PRIMARY THREATS WILL BE HAIL UP TO THE
  SIZE OF QUARTERS AND HEAVY RAINFALL PRODUCING FLASH FLOODING.
  ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

  SEVERE THUNDERSTORMS ARE LIKELY TO DEVELOP THIS AFTERNOON
  AHEAD OF AND ALONG A COLD FRONT IN EASTERN KANSAS. DISCRETE
  SUPERCELLS THAT FORM AHEAD OF THE COLD FRONT WILL HAVE THE
  POTENTIAL OF PRODUCING LARGE HAIL AND TORNADOES SOUTHWEST OF
  A LINE NEAR JOPLIN TO NEAR SPRINGFIELD TO NEAR BRANSON.

  A SQUALL LINE WILL DEVELOP ALONG THE FRONT THIS AFTERNOON AND
  MOVE FROM WEST TO EAST ACROSS THE OUTLOOK AREA TONIGHT. QUARTER
  SIZE HAIL...DAMAGING WINDS UP TO 60 MPH AND FLASH FLOODING FROM
  HEAVY RAINFALL WILL BE POSSIBLE AS THIS SQUALL LINE MOVES
  THROUGH THE ENTIRE AREA. ISOLATED TORNADOES COULD ALSO DEVELOP
  ALONG THE SQUALL LINE.

  DISCUSSION:

  A SURFACE COLD FRONT IN EASTERN KANSAS WILL MOVE SOUTHEAST INTO
  THE WESTERN OZARKS THIS AFTERNOON AS AN UPPER LEVEL TROUGH
  MOVES INTO THE PLAINS. THE ATMOSPHERE AHEAD OF THIS FRONT WILL
  BE MOIST AND UNSTABLE RESULTING IN THE LIKELIHOOD OF THE
  DEVELOPMENT OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
  HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING WITH
  WIDESPREAD 1 TO 3 INCHES OF RAINFALL.

  THE FRONT WILL MOVE THROUGH THE ENTIRE FORECAST AREA BY TUESDAY
  MORNING ENDING THE THREAT FOR SEVERE WEATHER AND FLASH
  FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  ANOTHER ROUND OF FLOODING AND SEVERE WEATHER WILL BE POSSIBLE
  WEDNESDAY NIGHT INTO THURSDAY. HEAVY RAINFALL IS EXPECTED
  ACROSS THE OUTLOOK AREA ALONG AND NORTH OF A STALLED FRONT.
  THERE WILL BE AT LEAST A SLIGHT RISK OF SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Mar 31, 10:13 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     TORNADO          1 S MILLER              37.20N 93.84W
03/31/2008                   LAWRENCE           MO   TRAINED SPOTTER

            TORNADO STILL ON THE GROUND AND INTENSIFYING. CONFIRMED
            DAMAGE...POWERPOLES HAVE BEEN SNAPPED ALONG HIGHWAY 39
            SOUTH OF MILLER.

&&

DCRAMER
Local storm report, Mar 31, 10:23 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 AM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1022 AM     TSTM WND GST     GIRARD                  37.51N  94.84W
03/31/2008  E70 MPH          CRAWFORD           KS   LAW ENFORCEMENT

            ALSO REPORTED SMALL HAIL AND VERY HEAVY RAIN.

&&

HATCH
Local storm report, Mar 31, 10:54 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     FUNNEL CLOUD     1 N WILLARD             37.32N 93.43W
03/31/2008                   GREENE             MO   BROADCAST MEDIA

&&

DCRAMER
Local storm report, Mar 31, 11:00 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 AM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1059 AM     FUNNEL CLOUD     MULBERRY                37.56N  94.62W
03/31/2008                   BARTON             MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Mar 31, 11:08 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1108 AM     HAIL             PLEASANT HOPE           37.46N  93.27W
03/31/2008  E1.25 INCH       POLK               MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Mar 31, 11:30 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1129 AM     WALL CLOUD       4 NW ELKLAND            37.48N  93.08W
03/31/2008                   DALLAS             MO   EMERGENCY MNGR

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:35 PM CDTAreal Flood WarningSGFBarry, Douglas, Howell, Oregon, Ozark, Shannon and 3 more12 hr
Mar 30, 11:05 PM CDTAreal Flood WarningSGFDallas9 hr
Mar 31, 7:51 AM CDTFlash Flood WarningSGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 4 more12 hr
Mar 31, 7:58 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon53 hr
Mar 31, 8:22 AM CDTTornado WarningSGFJasper, Newton53 min
Mar 31, 8:42 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon63 min
Mar 31, 9:14 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence61 min
Mar 31, 9:26 AM CDTTornado WarningSGFCedar, Hickory, Polk, St. Clair45 min
Mar 31, 9:39 AM CDTTornado WarningSGFJasper, Lawrence66 min
Mar 31, 9:59 AM CDTTornado WarningSGFDade, Greene, Polk61 min
Mar 31, 10:08 AM CDTTornado WarningSGFLawrence37 min
Mar 31, 10:10 AM CDTSevere Thunderstorm WarningSGFVernon65 min
Mar 31, 10:33 AM CDTAreal Flood AdvisorySGFBenton, Camden, Dade, Dallas, Greene, Hickory and 6 more6 hr
Mar 31, 10:34 AM CDTTornado WarningSGFGreene41 min
Mar 31, 10:49 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon71 min
Mar 31, 10:57 AM CDTTornado WarningSGFBarton, Vernon63 min
Mar 31, 11:04 AM CDTTornado WarningSGFDallas, Polk, Webster41 min
Mar 31, 11:34 AM CDTTornado WarningSGFDallas, Laclede, Webster42 min
Mar 31, 11:56 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon64 min
Mar 31, 12:05 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Morgan and 2 more6 hr
Mar 31, 12:07 PM CDTTornado WarningSGFCamden, Dallas, Laclede21 min
Mar 31, 12:08 PM CDTTornado WarningSGFSt. Clair55 min
Mar 31, 12:21 PM CDTTornado WarningSGFBenton, Hickory, St. Clair54 min
Mar 31, 12:54 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan, St. Clair81 min
Mar 31, 1:07 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence41 min
Mar 31, 1:15 PM CDTFlash Flood WarningSGFBarry, Christian, Dade, Dallas, Greene, Lawrence and 5 more6 hr
Mar 31, 1:42 PM CDTSevere Thunderstorm WarningSGFNewton70 min
Mar 31, 1:45 PM CDTTornado WarningSGFCedar, Polk21 min
Mar 31, 1:51 PM CDTSevere Thunderstorm WarningSGFMcDonald54 min
Mar 31, 2:15 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Polk and 1 more75 min
Mar 31, 2:17 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence73 min
Mar 31, 2:30 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone75 min
Mar 31, 2:47 PM CDTSevere Thunderstorm WarningSGFWebster, Wright43 min
Mar 31, 2:57 PM CDTRiver Flood WarningSGFPulaski44 hr
Mar 31, 2:57 PM CDTRiver Flood WarningSGFVernon5 days
Mar 31, 2:57 PM CDTRiver Flood WarningSGFCedar22 hr
Mar 31, 3:02 PM CDTFlash Flood WarningSGFDent, Douglas, Howell, Laclede, Oregon, Ozark and 7 more6 hr
Mar 31, 3:04 PM CDTSevere Thunderstorm WarningSGFWebster71 min
Mar 31, 3:07 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas48 min
Mar 31, 3:13 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney77 min
Mar 31, 3:22 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede68 min
Mar 31, 3:43 PM CDTSevere Thunderstorm WarningSGFWright77 min
Mar 31, 4:03 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas72 min
Mar 31, 4:10 PM CDTSevere Thunderstorm WarningSGFDouglas80 min
Mar 31, 4:27 PM CDTSevere Thunderstorm WarningSGFOzark78 min
Mar 31, 4:40 PM CDTSevere Thunderstorm WarningSGFTexas66 min
Mar 31, 4:59 PM CDTTornado WarningSGFOzark47 min
Mar 31, 5:09 PM CDTSevere Thunderstorm WarningSGFHowell81 min
Mar 31, 5:34 PM CDTTornado WarningSGFHowell52 min
Mar 31, 5:44 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon76 min
Mar 31, 5:45 PM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski3 hr
Mar 31, 5:52 PM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Miller, Morgan, Pulaski39 hr
Mar 31, 5:57 PM CDTTornado WarningSGFOregon, Shannon63 min
Mar 31, 6:41 PM CDTAreal Flood WarningSGFBarry, Barton, Benton, Cedar, Christian, Dade and 13 more38 hr
Mar 31, 7:36 AM CDTSevere Thunderstorm WarningSGFBourbon, Crawford54 min
Mar 31, 9:17 AM CDTSevere Thunderstorm WarningSGFBourbon, Crawford58 min
Mar 31, 10:02 AM CDTSevere Thunderstorm WarningSGFCrawford58 min
Mar 31, 10:29 AM CDTTornado WarningSGFCrawford61 min
Mar 31, 11:06 AM CDTSevere Thunderstorm WarningSGFBourbon, Crawford42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.